# SDR CA040514001

- Difficulty date: May 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Condition: Sheared
- Location: A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START CREW WAS UNABLE TO OBTAIN COLD AIR-CONDITIONED AIR OUT OF THE LT AIR CONDITIONING PACK. ENGINES WERE SHUTDOWN AND MAINTENANCE WAS NOTIFIED OF THE SNAG.  MAINTENANCE DISCOVERED THAT THE LOW LIMIT VALVE, BUTTERFLY VALVE WAS NO LONGER ATTACHED TO ITS SHAFT. THE BUTTERFLY VALVE WAS LOCATED IN THE DUCT JUST BELOW THE AIR-COOLING TURBINE. THE AIR-COOLING TURBINE WAS ALSO REPLACED AS A PRECAUTION DUE TO SUSPECTED FOD DAMAGE. A NEW LOW LIMIT VALVE AND AIR-COOLING TURBINE WERE INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
